MAUDE Adverse Event Report: AESCULAP AG AS VEGA SYSTEM® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS VEGA SYSTEM® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX051Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
An adverse event was reported involving an unknown aesculap ag knee implant system.Specifically, it was reported that there was postoperative loosening.A revision surgery had been planned.According to manufacturer's reporting evaluation in accordance with 21 cfr part 803, section 803.3, this event is considered reportable for the following reason - adverse event (not later than 30 days).The assessment for the reportability of this adverse event was based on the patient harm, revision surgery.Additional information was not provided.The adverse event is filed under aesculap ag reference no.(b)(4).
 
Event or Problem Description
An outside law firm reported that a patient experienced ongoing complications associated with a knee implants.Specifically, it was reported that there was postoperative loosening.Patients alleged chronic, worsening right knee pain in the setting of prior right knee surgeries, including total knee arthroplasty and revision procedures.Physical examination demonstrated swelling and tenderness of the right knee joint with impaired mobility, including difficulty turning while ambulating and use of a cane.The patient underwent a right total knee arthroplasty revision on (b)(6), 2026 and was implanted with another manufacturer's device.The event is filed under ais reference (b)(6)cc (b)(6).

Brand Name
AS VEGA SYSTEM® PS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24556599
Report Number3005673311-2026-00006
Device Sequence Number13160167
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2026
Report Date (Section F) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX051Z
Device Catalogue NumberNX051Z
Device Lot Number52538464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age79 MO
Event Location Hospital
Date Report to Manufacturer02/25/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date06/01/2026
06/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA02/25/2026